# SDR AALA202412308725

- Difficulty date: December 23, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 27,994 hours, 11,070 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 34ABC WHITE EXIT LIGHT INOP. MAINTENANCE REPAIRED BROKEN WIRES FOUND (WH4NVR1, WH4NVR2, WH4NVR3, WH4NVR4) IN REF TO ESPM 20-43-11-0101.
